Home > Research > Publications & Outputs > International differences in timeliness, conser...
View graph of relations

International differences in timeliness, conservatism and classification of earnings

Research output: Contribution to journalJournal article

Published

Standard

International differences in timeliness, conservatism and classification of earnings. / Walker, M; Pope, P F.

In: Journal of Accounting Research, Vol. 37, 1999, p. 53-87.

Research output: Contribution to journalJournal article

Harvard

Walker, M & Pope, PF 1999, 'International differences in timeliness, conservatism and classification of earnings', Journal of Accounting Research, vol. 37, pp. 53-87.

APA

Vancouver

Author

Walker, M ; Pope, P F. / International differences in timeliness, conservatism and classification of earnings. In: Journal of Accounting Research. 1999 ; Vol. 37. pp. 53-87.

Bibtex

@article{6b741ee3f18a4f1ea8b6fd8704e043ee,
title = "International differences in timeliness, conservatism and classification of earnings",
author = "M Walker and Pope, {P F}",
year = "1999",
language = "English",
volume = "37",
pages = "53--87",
journal = "Journal of Accounting Research",
issn = "0021-8456",
publisher = "Wiley-Blackwell",

}

RIS

TY - JOUR

T1 - International differences in timeliness, conservatism and classification of earnings

AU - Walker, M

AU - Pope, P F

PY - 1999

Y1 - 1999

M3 - Journal article

VL - 37

SP - 53

EP - 87

JO - Journal of Accounting Research

JF - Journal of Accounting Research

SN - 0021-8456

ER -